# SDR NSV2008F00019

- Difficulty date: August 7, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Relief Valve
- Part number: 975265
- Condition: Leaking
- Location: Hyd Reservoir
- Part time: 1,088 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 HYD FAILURE IN FLIGHT, NO FLUID IN NR 1 RESERVOIR.  NO PRESSURE IN NR 1 SYSTEM.  RAN QRH, LANDED FLAPS 0 AND EMERGENCY BRAKE.  SKYDORL LEAKING FROM LT SIDE OF ACTF WHERE WING ROOT MEETS FUSELAGE.  REMOVED AND REPLACED RELIEF VALVE ON NR 1 SYSTEM IAW Q400 AMM 29-11-51-000-801.  PERFORMED LEAK AND OPS CHECK GOOD IAW Q400 AMM 29-11-51-710-801.  NO LEAKS FOUND.  P/N ON 975255-5, S/N OFF 0238, S/N ON 0039.  (S)
